Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Accelerating convergence of eigenfunction expansions

Authors: J. K. Shaw, L. W. Johnson and R. D. Riess
Journal: Math. Comp. 30 (1976), 469-477
MSC: Primary 65B99; Secondary 42A60
MathSciNet review: 0418404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general procedure is presented for accelerating the convergence of eigenfunction expansions associated with selfadjoint boundary-value problems. The results obtained reduce, in special cases, to certain well-known methods of acceleration, including the Lanczos representation. The generality of the procedure allows the user to take advantage of structural properties of the expanded function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B99, 42A60

Retrieve articles in all journals with MSC: 65B99, 42A60

Additional Information

Keywords: Eigenfunction expansions, acceleration of convergence, Lanczos representation, selfadjoint linear differential operators
Article copyright: © Copyright 1976 American Mathematical Society